Alert archive / New York / Flash Flood Warnings in 2018
Flash Flood Warning 18, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 25, 2018, 9:52 PM EDT for Delaware County, Sullivan County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2018, 9:52 PM EDT (01:52 UTC)
- Expired
- Jul 26, 2018, 1:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, NY, Sullivan County, NY
The radar
The Albany radar (KENX), 64 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 12:18 AM EDT | FLASH FLOOD | Roscoe, NY | 18 INCHES OF MOVING WATER FLOODING OVER ROUTE 92 TENNANAH LAKE ROAD. VIA DISPATCH FEED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 146 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 574 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted.
078
WGUS51 KBGM 260152
FFWBGM
NYC025-105-260545-
/O.NEW.KBGM.FF.W.0018.180726T0152Z-180726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
952 PM EDT WED JUL 25 2018
The National Weather Service in Binghamton has issued a
* Flash Flood Warning for...
Eastern Delaware County in central New York...
Northwestern Sullivan County in central New York...
* Until 145 AM EDT.
* At 951 PM EDT, Doppler radar indicated heavy rain across the
warned area. Around one inch of rain has already fallen in eastern
Delaware county with two inches of rain having already fallen in
northwestern Sullivan county.
* Some locations that will experience flooding include...
Rockland, Liberty, Delhi, Davenport, Roxbury, Kortright, Andes,
Stamford, Margaretville and Hobart.
Additional rainfall amounts of of an inch or two are possible in the
warned area into the overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
4212 7456 4202 7478 4193 7457 4169 7475
4189 7511 4250 7489 4251 7484 4251 7476
4249 7468 4242 7461 4235 7443
$$
MWG3 follow-up statements
852
WGUS71 KBGM 260359
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
1159 PM EDT WED JUL 25 2018
NYC025-105-260545-
/O.CON.KBGM.FF.W.0018.000000T0000Z-180726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware NY-Sullivan NY-
1159 PM EDT WED JUL 25 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
EASTERN DELAWARE AND NORTHWESTERN SULLIVAN COUNTIES...
At 1155 PM EDT, Doppler radar indicated rain persisting across the
warned area. With soils already saturated from current and recent
rains of the last few days, the additional rain will run off into
creeks and small streams and continue to cause flash flooding.
Some locations that will experience flooding include...
Rockland, Liberty, Delhi, Davenport, Roxbury, Kortright, Andes,
Stamford, Margaretville and Hobart.
Additional rainfall amounts of up to an inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
4212 7456 4202 7478 4193 7457 4169 7475
4189 7511 4250 7489 4251 7484 4251 7476
4249 7468 4242 7461 4235 7443
$$
MDP909
WGUS71 KBGM 260444
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
1244 AM EDT THU JUL 26 2018
NYC025-105-260545-
/O.CON.KBGM.FF.W.0018.000000T0000Z-180726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware NY-Sullivan NY-
1244 AM EDT THU JUL 26 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
EASTERN DELAWARE AND NORTHWESTERN SULLIVAN COUNTIES...
At 1235 AM EDT, Doppler radar indicated rain beginning to diminish
across the warned area. However, responses to earlier heavy rainfall
are continuing.
Flooding has occurred on some roadways, including route 92 on the
southwest side of Roscoe in northern Sullivan County. Also,
automated sensors in southeastern Delaware County indicate that
several creeks have jumped up by 3 to 5 feet within the last couple
of hours, including Mill Brook near Dunraven, Dry Brook at Arkville,
and Beaver Kill at Cooks Falls.
Other creeks that may be experiencing flooding include Spring Brook
and Barkaboom Stream.
Some locations that will experience flooding include...
Rockland, Delhi, Davenport, Roxbury, Kortright, Andes, Stamford,
Margaretville, Hobart and Fleischmanns.
Additional rainfall amounts of up to a half inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
4212 7456 4202 7478 4193 7457 4183 7499
4189 7511 4250 7489 4251 7484 4251 7476
4249 7468 4242 7461 4235 7443
$$
MDP397
WGUS71 KBGM 260538
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
138 AM EDT THU JUL 26 2018
NYC025-105-260546-
/O.EXP.KBGM.FF.W.0018.000000T0000Z-180726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware NY-Sullivan NY-
138 AM EDT THU JUL 26 2018
...THE FLASH FLOOD WARNING FOR EASTERN DELAWARE AND NORTHWESTERN
SULLIVAN COUNTIES WILL EXPIRE AT 145 AM EDT...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat, so the Flash Flood Warning will be allowed to expire
as scheduled. However, there is a new River Flood Warning for Beaver
Kills at Cooks Falls, which will soon reach flood stage and minor
flooding is expected. Please continue to heed any remaining road
closures.
LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
4212 7456 4202 7478 4193 7457 4183 7499
4189 7511 4250 7489 4251 7484 4251 7476
4249 7468 4242 7461 4235 7443
$$
MDPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 7:30 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 25, 7:30 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
730 PM EDT Wed Jul 25 2018
.SYNOPSIS...
Persistent showers with heavy downpours, and isolated
thunderstorms will continue into tonight. After a quieter
Thursday, another frontal system will bring storms to our region
for Friday.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Main concerns in the near term remain focused on the showers
and storms moving through this evening with embedded heavy rain
producing potentially localized flooding issues...and also
rising streams and creeks producing minor river flooding.
A Flash Flood Watch remains in the effect for the southern tier
of NY into the Catskills and across ne PA until 2 am tonight.
The timing was extended later to account for the convection
expected to last a little longer than expected.
With the early evening update, the focus of showers and
thunderstorms has shifted to the Poconos northeast into the
Southern Catskills where training is occurring in a southwest
to northeast band. QPF amounts have been increased into the 2-4
inch range for most of these areas this evening. A squeeze play
is going on now with additional showers moving in from the
southeast into the Poconos and points northeast slowing the
overall eastward advance of the heavy rain. Flash flooding is
occurring in Luzerne county now. Also, thunderstorms have been
rather persistent in Chemung and Bradford counties yet again
but these should start to lift out in the next couple of hours.
Showers will taper off tonight from west to east...and as this
occurs...light/calm winds and saturated ground conditions will
combine with cooling temperatures at the surface to produce a
weak low level inversion and favorable conditions for low clouds
and fog.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
3 pm update...
The fog will lift and mix out by the mid morning hours Thursday
and leave mainly quiet weather conditions through the rest of
the day. There is an approaching upper trough/cold front to the
west that will help usher in more cloud cover into the Finger
Lakes region later in the day. The showers should intensify
over Lake Erie in the afternoon and evening...making their way
into the wrn NY Thur night...but dissipating with the loss of
day time heating through the overnight hours.
Temperatures on Thursday will be much warmer than recently with
highs topping out in the lower 80s...although humidity will be
much lower...dewpoints in the lower to mid 60s instead of the
lower 70s. Lows Thursday night will be mild...into the lower to
mid 60s.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
2 PM update...
Minor changes were made to the long term forecast.
High amplitude flow continues through the period. A large upper
level trough will be over eastern third of the country to start
with. A cold front moves through on Friday providing some
forcing. Shear is around 40 kts. Instability will be low in the
west with a late morning fropa. NEPA and the Catskills will be
more unstable with an afternoon fropa. Cape may get to 1k with
highs in the low 80s. SPC has this area highlighted for slight
chance of severe. With lower PWATs and less chance of training
widespread flash flooding is not expected. Convection will exit
to the east mostly in the evening.
A few mainly afternoon showers are possible on Saturday
afternoon with a secondary cold front under the base of the
broad trough. Better chances in CNY. Surface high pressure
moves in Saturday night and lasts into Sunday. This weekend high
mid 70s to around 80 with lows mid 50s to lows 60s.
Monday to Tuesday, a strong short wave drops southeast into the
back side of the upper level trough in the Plains. This will
shift the deep flow back to the southwest pumping moisture back
into our area. This pattern is slow but faster than the current
one. A slow moving front will cross the area Wednesday. Showers
and thunderstorms are possible Monday to Wednesday. Some of the
rain will be heavy. Highs rise to around 80 with lows in the
60s.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Showers and a few thunderstorms will continue to move eastward
through our region this evening. Showers will be steadiest at
KAVP through the remainder of the evening. Another heavy shower
will move through KELM from 00-01Z with areas further east
seeing this round of showers from 02-04Z. Ceilings will continue
to range from IFR to MVFR with LIFR possible at KBGM. Brief
increases to VFR could occur with the heaviest showers.
Overnight, ceilings are expected to be MVFR with fog formation
likely at all sites but KSYR and KRME from 08-12Z. KELM will
likely see an IFR or LIFR restriction.
Conditions improve to VFR Thursday morning with winds generally
10 knots or less throughout the TAF period.
Outlook...
Thursday night/Friday...Brief restrictions possible in
scattered showers and thunderstorms.
Saturday/Sunday...Mainly VFR.
Monday...Restrictions possible in showers and storms.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 AM EDT Thursday for PAZ038>040-043-
044-047-048-072.
NY...Flash Flood Watch until 2 AM EDT Thursday for NYZ022>025-
044>046-055>057-062.
&&
SYNOPSIS...BJT
NEAR TERM...BJT/MWG
SHORT TERM...BJT
LONG TERM...TAC
AVIATION...MWGHazardous weather outlook, Jul 25, 2:43 PM EDT, 7 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 243 PM EDT Wed Jul 25 2018 NYZ022>025-044>046-055-056-261845- Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga- Broome- 243 PM EDT Wed Jul 25 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The potential exists for strong thunderstorms to develop across the region on Friday. A few storms could become severe. Be sure to check back for the latest weather forecast updates. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ009-015>018-036-037-261845- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida- 243 PM EDT Wed Jul 25 2018 This Hazardous Weather Outlook is for central New York. .DAY ONE...This Afternoon and Tonight. Showers and isolated thunderstorms overnight may produce locally heavy downpours, leading to isolated areas of minor flooding of poor drainage urban areas and low lying locations. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The potential exists for strong thunderstorms to develop across the region on Friday. A few storms could become severe. Be sure to check back for the latest weather forecast updates. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ057-062-PAZ038>040-043-044-047-048-072-261845- Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- 243 PM EDT Wed Jul 25 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The potential exists for strong thunderstorms to develop across the region on Friday. A few storms will likely become severe. Be sure to check back for the latest weather forecast updates. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 25, 7:40 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
740 PM EDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLOOD LIVERPOOL 43.11N 76.21W
07/25/2018 ONONDAGA NY SOCIAL MEDIA
ONONDAGA LAKE PARKWAY CLOSED DUE TO FLOODING FROM
LIVERPOOL TO I-81.
0539 PM FLASH FLOOD WELLSBURG 42.01N 76.73W
07/25/2018 CHEMUNG NY 911 CALL CENTER
PART OF FRONT STREET AND SEVERAL OTHER ROADS FLOODED
OUT.
0600 PM FLASH FLOOD WAVERLY 42.01N 76.54W
07/25/2018 TIOGA NY SOCIAL MEDIA
ROUTE 34 FLOODED NORTH OF WAVERLY.
0616 PM FLASH FLOOD SHICKSHINNY 41.15N 76.15W
07/25/2018 LUZERNE PA 911 CALL CENTER
ROADS FLOODED AROUND SHICKSHINNY AND SALEM TOWNSHIP.
VEHICLES TRAPPED IN FLOOD WATERS.
0626 PM FLASH FLOOD CHASE 41.28N 75.96W
07/25/2018 LUZERNE PA 911 CALL CENTER
ROADS SHUT DOWN. DRAKES CREEK AND HUNTSVILLE CREEK
FLOODING.
0630 PM FLASH FLOOD WAVERLY 42.01N 76.54W
07/25/2018 TIOGA NY EMERGENCY MNGR
AT LEAST 10 HOMES IMPACTED AND EVACUATED DUE TO
FLOODING ON TALMADGE HILL ROAD NORTH OF WAVERLY.
0700 PM FLASH FLOOD DALLAS 41.33N 75.97W
07/25/2018 LUZERNE PA 911 CALL CENTER
AREAS OF FLOODED ROADS AND BASEMENTS AROUND THE
TOWNSHIP.
&&
JABLocal storm report, Jul 25, 8:01 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
801 PM EDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLOOD LIVERPOOL 43.11N 76.21W
07/25/2018 ONONDAGA NY SOCIAL MEDIA
ONONDAGA LAKE PARKWAY CLOSED DUE TO FLOODING FROM
LIVERPOOL TO I-81.
0539 PM FLASH FLOOD WELLSBURG 42.01N 76.73W
07/25/2018 CHEMUNG NY 911 CALL CENTER
PART OF FRONT STREET AND SEVERAL OTHER ROADS FLOODED
OUT.
0600 PM FLASH FLOOD WAVERLY 42.01N 76.54W
07/25/2018 TIOGA NY SOCIAL MEDIA
ROUTE 34 FLOODED NORTH OF WAVERLY.
0616 PM FLASH FLOOD SHICKSHINNY 41.15N 76.15W
07/25/2018 LUZERNE PA 911 CALL CENTER
ROADS FLOODED AROUND SHICKSHINNY AND SALEM TOWNSHIP.
VEHICLES TRAPPED IN FLOOD WATERS.
0626 PM FLASH FLOOD CHASE 41.28N 75.96W
07/25/2018 LUZERNE PA 911 CALL CENTER
ROADS SHUT DOWN. DRAKES CREEK AND HUNTSVILLE CREEK
FLOODING.
0630 PM FLASH FLOOD WAVERLY 42.01N 76.54W
07/25/2018 TIOGA NY EMERGENCY MNGR
AT LEAST 10 HOMES IMPACTED AND EVACUATED DUE TO
FLOODING ON TALMADGE HILL ROAD NORTH OF WAVERLY.
0700 PM FLASH FLOOD DALLAS 41.33N 75.97W
07/25/2018 LUZERNE PA 911 CALL CENTER
AREAS OF FLOODED ROADS AND BASEMENTS AROUND THE
TOWNSHIP.
0745 PM FLASH FLOOD ATHENS 41.95N 76.52W
07/25/2018 BRADFORD PA 911 CALL CENTER
NUMEROUS ROADS FLOODED.
0745 PM FLASH FLOOD RIDGEBURY 41.97N 76.72W
07/25/2018 BRADFORD PA 911 CALL CENTER
NUMEROUS ROADS FLOODED.
0745 PM FLASH FLOOD MILAN 41.92N 76.50W
07/25/2018 BRADFORD PA 911 CALL CENTER
NUMEROUS ROADS FLOODED.
0745 PM FLASH FLOOD ULSTER 41.85N 76.50W
07/25/2018 BRADFORD PA 911 CALL CENTER
NUMEROUS ROADS FLOODED.
0754 PM FLASH FLOOD EAST SMITHFIELD 41.87N 76.62W
07/25/2018 BRADFORD PA 911 CALL CENTER
NUMEROUS ROADS FLOODED.
&&
DJNLocal storm report, Jul 25, 8:22 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
822 PM EDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD BARTON 42.05N 76.45W
07/25/2018 TIOGA NY DEPT OF HIGHWAYS
ROUTE 17C CLOSED AT ELLIS CREEK DUE TO FLOODING.
&&
DJNLocal storm report, Jul 25, 8:23 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
823 PM EDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD WILKES-BARRE 41.25N 75.88W
07/25/2018 LUZERNE PA FIRE DEPT/RESCUE
MILL CREEK FLOODING A ROADWAY.
&&
DJNLocal storm report, Jul 25, 9:16 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
916 PM EDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD SCOTT 41.57N 75.63W
07/25/2018 LACKAWANNA PA 911 CALL CENTER
ROAD CLOSED DUE TO FLOODING.
&&
DJNLocal storm report, Jul 25, 9:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
934 PM EDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLOOD WALTON 42.17N 75.13W
07/25/2018 DELAWARE NY SOCIAL MEDIA
SEVERAL ROADS IMPACTED BY FLOODING INCLUDING STATE
ROUTE 206, ROUTE 10 AND DELAWARE STREET.
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:02 PM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 3 hr |
| Jul 26, 1:28 AM EDT | River Flood Warning | BGM | Delaware, Sullivan | 5 hr |
Nearby
Flash Flood Warnings in New York, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.